# SDR SWIA2020061251098

- Difficulty date: May 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER THRUST REVERSER HINGE BEAM UPPER SURFACE IS CHAFED. (C-CHECK) RO 6/8/2020 REMOVED DAMAGE ON LEFT ENGINE UPPER THRUST REVERSER HINGE BEAM UPPER SURFACE REF SRM. RECEIVED ENGINEERING DISPOSITION REO FOR LT UPPER TRANSCOWL HINGE BEAM. COMPLIED SKYWEST TASK.
